# SDR IPXA2024122713695

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,746 hours, 23,597 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 273N20802
- Part serial: 0001084719
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KRFD CONFIGURED @FLAPS 25 + GEAR DOWN WE GO A GEAR DOOR LIGHT, FOLLOWED BY A DOOR DISAG, FOLLOWED BY A L HYD QTY AND L HYD PRESS. WE EXECUTED A MISSED APPROACH AND SEE ATTACHMENT PERFORMED LEAK/OPS CHECK OF RIGHT MLG DOWNLOCK ACTUATOR IAW AMM 32-32-02. NO LEAKS DETECTED. OPS CHECK GOOD.
